Title: Totally umbilical submanifolds of a normal cosymplectic manifold
Authors: Blair, D ×
Vanhecke, Lieven #
Issue Date: 1976
Publisher: Gauthier-villars
Series Title: Comptes rendus hebdomadaires des seances de l academie des sciences serie a vol:283 issue:13 pages:935-938
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science